# SDR AALA20091216TUL04

- Difficulty date: December 16, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 61,280 hours, 21,741 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEADING EDGE SLAT NUMBER 7 ABOUT 38 INCHES FROM INBOARD END OF SLAT.  REMOVED CORRODED AREA, INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
